Publication detail

A differential transformation approach for solving functional differential equations with multiple delays

REBENDA, J. ŠMARDA, Z.

Original Title

A differential transformation approach for solving functional differential equations with multiple delays

English Title

A differential transformation approach for solving functional differential equations with multiple delays

Type

journal article

Language

en

Original Abstract

In the paper an efficient semi-analytical approach based on the method of steps and the differential transformation is proposed for numerical approximation of solutions of functional differential models of delayed and neutral type on a finite interval of arbitrary length, including models with several constant delays

English abstract

In the paper an efficient semi-analytical approach based on the method of steps and the differential transformation is proposed for numerical approximation of solutions of functional differential models of delayed and neutral type on a finite interval of arbitrary length, including models with several constant delays

Keywords

Delayed differential equation; Neutral differential equation; Differential transformation method; Method of steps

Released

01.07.2017

Pages from

246

Pages to

257

Pages count

12

BibTex


@article{BUT137433,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="A differential transformation approach for solving functional differential equations with multiple delays",
  annote="In the paper an efficient semi-analytical approach based on the method of steps and the differential transformation is proposed for numerical approximation of solutions of functional differential models of delayed and neutral type on a finite interval of arbitrary length, including models with several constant delays",
  chapter="137433",
  doi="10.1016/j.cnsns.2016.12.027",
  howpublished="online",
  number="2017",
  volume="48",
  year="2017",
  month="july",
  pages="246--257",
  type="journal article"
}